# SDR CALA2023062101959

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 103,402 hours, 21,859 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 15406003
- Part serial: 2116
- Condition: Inoperative
- Location: Lh Inbd Aileron
- Part time: 67,860 hours, 19,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C REQD 7 UNITS OF RT TRIM THRU FL340 AND 5 UNITS IN CRZ. L AIL LOOKS DEFLECTEDLEFT INBD AILERON PCA REQUIRES REPLACEMENT FOR PRECAUTIONARY REF. LOGPAGE 4909755. REMOVED LEFT INBD AILERON PCA PER AMM TASK 27-11-20-022-006 AND TASK PROGRESS SCREEN SHOTS ADDED PERFORMED PRE-INSTALLATION INSPECTION. NO DEFECTS NOTED. REPLACED PER AMM TASK 27-11-20-422-018 STEP 3.A. THRU VERIFIED INSTALLATION REF. AMM TASK 27-11-20-422-018 STEP 3.A. 3.H.(1)(B)2). (TIGHTEN THE NUT (14) TO 1300 - 2000 POUND INCHES) UP TO AND INCLUDING 3.H.(1)(B)2). QC263164. SEE TASK PROGRESS SCREEN SHOT. ADD EMP:U104352 COMPLETED LEFT INBD AILERON PCA INSTALL PER AMM TASK 27-11-20-022-006. RII INSP REQ VERIFIED LEFT INBD AILERON PCA INSTALLATION, TORQUE, SECURITY, RIG, AND OPS TEST REF AMM 22-11-20-422-018 VERIFIED LOCKING DEVICE AND RIG PIN REMOVAL INFORMATION UPDATE. CORRECT ATA REF FOR INSTALLATION 27-11-20-422-018. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1947452  SN OFF 2116 UNIT, POWER CON  OFF 19-2711-9-0004 2116 ON 19-2711-9-0004 2173
